صيدلية اونلاين

DEXAMOLCOLDD

$0.00 $4.60

Dexamol Cold

Day treatment


Active Ingredients


Each caplet contains:


Paracetamol 325 mg


Guaifenesin 200 mg


Pseudoephedrine hydrochloride 25 mg


Dextromethorphan hydrobromide 10 mg


Indications


Therapeutic action:


Dexamol Cold Day Treatment contains four active ingredients:


Paracetamol -  is an analgesic and an antipyretic


Guaifenesin - is an expectorant which helps relieve phlegm and congestion from the respiratory tract due to cold


Pseudoephedrine hydrochloride - is a sympathomimetic amine which relieves runny nose, nasal and ear congestion, accompanying a cold or sinusitis


Dextromethorphan hydrobromide - is an antitussive


Dexamol Cold Day Treatment is intended for the symptomatic relief of cold, cough and nasal congestion, accompanied by fever and pain. Day care medicine


Instructions


The recommended dosage unless otherwise directed by the physician:


Adults and children over 12 years of age:


1-2 caplets every 4-6 hours , up to 4 times a day.


Children aged 6-9 years:


0.5 caplet every 4-6 hours , up to 4 times a day.


Children aged 10-12 years:


1 caplet every 4-6 hours , up to 4 times a day.


Do not exceed the recommended dosage.


Dexamol Cold Day Treatment can be halved, can be crushed. It should be taken with water and may be taken with food.


Consult your physician in the following cases: if fever lasts for more than 3 days or gets worse; if the pain gets worse or lasts for more than 5 days; if cough lasts for more than 7 days, comes back or occurs with fever, rash or persistent headache; if the painful area is red or swollen; if the sore throat is very painful, lasts for more than 2 days, or is accompanied by fever, headache, skin rash, nausea and/or vomiting; or in any case that new symptoms occur.

Reviews